Show simple item record

dc.contributor.authorPereira, Marcone C.
dc.contributor.authorSilva, Ricardo P. [UNESP]
dc.contributor.authorCarvalho, A. N.
dc.contributor.authorRuf, B.
dc.contributor.authorDosSantos, E. M.
dc.contributor.authorGossez, J. P.
dc.contributor.authorSoares, SHM
dc.contributor.authorCazenave, T.
dc.date.accessioned2018-11-26T15:30:39Z
dc.date.available2018-11-26T15:30:39Z
dc.date.issued2015-01-01
dc.identifierhttp://dx.doi.org/10.1007/978-3-319-19902-3_23
dc.identifier.citationContributions To Nonlinear Elliptic Equations And Systems. Basel: Birkhauser Verlag Ag, v. 86, p. 389-403, 2015.
dc.identifier.urihttp://hdl.handle.net/11449/158992
dc.format.extent389-403
dc.language.isoeng
dc.publisherBirkhauser Verlag Ag
dc.relation.ispartofContributions To Nonlinear Elliptic Equations And Systems
dc.sourceWeb of Science
dc.titleRemarks on the p-Laplacian on thin domainsen
dc.typeTrabalho apresentado em evento
dcterms.rightsHolderBirkhauser Verlag Ag
dc.contributor.institutionUniversidade de São Paulo (USP)
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUniv Sao Paulo, Inst Matemat & Estat, Sao Paulo, SP, Brazil
dc.description.affiliationUniv Estadual Paulista, Inst Geociencias & Ciencias Exatas, Rio Claro, SP, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Inst Geociencias & Ciencias Exatas, Rio Claro, SP, Brazil
dc.identifier.doi10.1007/978-3-319-19902-3_23
dc.identifier.wosWOS:000380554500023
dc.rights.accessRightsAcesso aberto
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record